# SDR 2008UALA03358

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,357 hours, 10,672 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS & WINDOW 'EXIT' LIGHTS FLASHING ON-OFF DURING FLIGHT.  *S/D*  SUSPECT BATTERY.  REPLACED BATTERY PACK.  AC OK FOR SERVICE.
